# SDR IPXA2021031066662

- Difficulty date: February 26, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: A57244644200201
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CPANEL 672PB O/B END SUPPORT BRACKET GOUGED AT 2EA PLACESREMOVED AND REPLACED IAW SRM 51-40-21
